Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here
Read the community guidelines before posting ✨

My peroid - bit detailed!

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Ok, i didn't come on until 5 days after stopping the pill this month, which is quite long for me.
Now that i have it grose, its not red its brown & thick.
:yuck: Do you think there could be something wrong? There isn't much either like normal.
I will be going to the doctors tommorow anyway, so do you tihnk i should mention it?
Been feeling really run down too.:(

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    You've got nothing to lose from mentioning it to the doc & it'll put your mind at rest. So yes, mention it.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Did you mean you've stopped taking the pill altogether or just finished that packet?

    I stopped taking the pill in September last year and didnt have a period until last week and it was one of the weirdest ones I've ever had. I had a day of light spotting and then 2 days later a really heavy bleed that lasted for about 8 days and towards the end of it, it was really thick and brown like you described. I was seeing the practise nurse at my surgery about something else and I mentioned it to her and she said that when some women stop taking the pill, they can have a "cleaning out period", and that it's your bodys way to prepare for pregnancy. But yeah, I'd mention it to your doctor anyway, Im sure they'll have a better explanation for it :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by Glittery Vodka
    Did you mean you've stopped taking the pill altogether or just finished that packet?

    I stopped taking the pill in September last year and didnt have a period until last week and it was one of the weirdest ones I've ever had. I had a day of light spotting and then 2 days later a really heavy bleed that lasted for about 8 days and towards the end of it, it was really thick and brown like you described. I was seeing the practise nurse at my surgery about something else and I mentioned it to her and she said that when some women stop taking the pill, they can have a "cleaning out period", and that it's your bodys way to prepare for pregnancy. But yeah, I'd mention it to your doctor anyway, Im sure they'll have a better explanation for it :)

    I have stopped taking the pill, but my body doesnt know that yet. i took the last pcket & this is the period i would normally get so erm. Dunno whats happening there?!:confused:
Sign In or Register to comment.